# SDR SWAA2023042723362

- Difficulty date: April 3, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 71,376 hours, 42,351 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS535 S-25L WL155. MARKED<[01] NO ALLOWABLE DAMAGED FOUND ON SRM FOR CRACK ON FCB BS535 S-25L WL164; VERIFIED APPLICABILITY OF SRM 53-00-03-2R-1 REP.1 FOR STR-25L REPAIR.[07] RECEIVED STRINGER SECTION FROM OSS R.O # 913323-SWA IAW SRM 53-00-03-2R-1 REP.1 PAR.D;[08] VERIFIED CORRCTIVE ACTION STEP 7.;[09] RECEIVED STRINGER SPLICE HAT CHANNEL FROM OSS R.O # 913323-SWA IAW SRM 53-00-03-2R-1 REP.1 PAR.D;[10] VERIFIED CORRECTIVE ACTION #9;[11] LOCATED; DRILLED AND APPLIED CHEMICAL CONVERSION COATING ON REPAIR PARTS AND REPAIR AREA OF S-25L AND BETWEEN BS 500D TO 540 IAW SRM 53-00-03-2R-1 REP.1 PAR.D TO I.;[12] VERIFIED CORRECTIVE ACTION 11;[13] OK TO PRIME GIVEN;[14] APPLIED PRIMER ON REPAIR PARTS AND REPAIR AREA OF S-25L AND BETWEEN BS 500D TO 540 IAW SRM 53-00-03-2R-1 REP.1 PAR J. AND OK TO INSTALL OF REPAIR PARTS AND REMOVED PARTS FOR REPAIR;[15] VERIFIED CORRECTIVE ACTION ITEM 14. OKAY TO INSTALL REPAIR PARTS AND PARTS REMOVED TO FACILITATE REPAIR GIVEN.;[16] INSTALLED ALL REPAIR PARTS S-25L AND BETWEEN BS 500D TO 540 IAW SRM 53-00-03-2R-1 REP.1 PAR. K; DWG. 143A3210 AND 143A1215.
